MAUDE Adverse Event Report: CARDINAL HEALTH JAPANESE CONNECT FEEDING SET 1000ML; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH JAPANESE CONNECT FEEDING SET 1000ML; PUMP, INFUSION, ENTERAL
Model Number 77100FD-JP
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: when the feed bag of the feeding set was filled with formula and the pump was about to start priming, the formula leaked from the cassette fit with the pump.Upon checking the product in question, it was found that the upstream tube was not fit in place, thus unusable.The duration of use was 1 day.

Brand Name
JAPANESE CONNECT FEEDING SET 1000ML
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
MDR Report Key12337378
Report Number1282497-2021-10553
Device Sequence Number19935238
Product Code LZH
UDI-Device Identifier10884521190825
UDI-Public10884521190825
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77100FD-JP
Device Catalogue Number77100FD-JP
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date08/18/2021
Patient Sequence Number1